MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X29800100A16MB
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nodule (4551)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the customer reported to the sales representative that the patient had pdo threads coming out from the insertion site.Hcp requested medical advice from the medical director which they were provided.The medical director suggested that the threads need to be pulled out and the patient needs to be placed on antibiotics.On 07/03/2024, according to the hcp, threads needed to be pulled out to be able to extract the threads.Hcp stated that the threads were extracted on (b)(6) 2024.Hcp also reported that the patient had pdo threads implanted 48 hours ((b)(6) 2024) before the removal date of (b)(6) 2024.On 07/03/2024, hcp stated that the patient is fine and does not require antibiotics.
 
Additional Manufacturer Narrative
Udi related data quality updates only the report represents a correction to a previously submitted mdr 3007895168-2024-00013.Brand name: demediox.Version or model: px2x29800100a16mb.Company name: demetech corporation.Primary di number: (b)(4).Device description: absorbable polydioxanone surgical suture.Fda premarket submission number: k082097.
 
Event or Problem Description
On (b)(6) 2024, the customer reported to the sales representative that the patient had pdo threads coming out from the insertion site.Hcp requested medical advice from the medical director which they were provided.The medical director suggested that the threads need to be pulled out and the patient needs to be placed on antibiotics.On (b)(6) 2024, according to the hcp, threads needed to be pulled out to be able to extract the threads.Hcp stated that the threads were extracted on (b)(6) 2024.Hcp also reported that the patient had pdo threads implanted 48 hours ((b)(6) 2024) before the removal date of (b)(6) 2024.On (b)(6) 2024, hcp stated that the patient is fine and does not require antibiotics.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key19671182
Report Number3007895168-2024-00013
Device Sequence Number15162394
Product Code NEW
UDI-Device Identifier10652927721314
UDI-Public10652927721314
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberPX2X29800100A16MB
Device Lot NumberS408-23
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown